# SDR SWIA200617336

- Difficulty date: September 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 9,206 hours, 7,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR - ANGLE CRACKED UPPER OUTBOARD ANGLE, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW ANGLE PER CRJ 200 SRM 51-42-20 PG 23.   OPERATIONAL CHECKS GOOD.
